# SDR QXEA000141

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- SMELL IN CABIN SIMILAR TO FAILED LIGHTING BALLAST FROM UNKNOWN LOCATION.  FOUND CENTER LIGHT FIXTURE MELTED. REMOVED AND REPLACED LIGHT FIXTURE AND BALLAST, OPERATIONAL CHECKS GOOD.
